# SDR QXEA200500523

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 16,375 hours, 23,568 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 7G773
- Part serial: 5657A
- Condition: Inoperative
- Location: Zone 200
- Part time: 150 hours, 232 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NUMBER 2118, RETURNED TO FIELD.  RUDDER FULL PRESSURE CAUTION ON TAKEOFF, NO OTHER CAUTION LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED RUD FULL PRESS SWITCHES.  PERFORMED OPERATIONAL CHECK AND LEAK CHECK, ALL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
